# SDR DALA2023110209040

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 98,775 hours, 45,175 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0660 3L DOOR SLIDE LIGHT INTERMITTENT. CORRECTIVE ACTION: SLIDE COVER CTR STRAP INTERFERING WITH FWD GIRT BAR FITTING. SECURED STRAP PER B757 AMM 52-11. OPS NML. (5043117)
